BOM-BLR-BOM triplog

arpan

Member
Hey guys log of time-distance of the trip..
We were on two 180 DTSIs..
Alok (black dtsi)
Me(Silver dtsi)
log compiled by alok edited by me.
The return leg will be done soon....
Till then!

Date : 18th December



Departure - Sakinaka, Andheri [ Arpan came from Kandivil, 12 kms from my house, at 4.15 am ]
Time : 4.31 am
Odometer Reading: 23100.0



Butt Break - Lonavala [ a small 5 minute break to stretch out, and called Nav up. For he was to join us at Wakad ]
Halt Time: 6.25 am
Resume Time: 6.30
Odometer Reading:



Meet up - Wakad [ Met Nav here, he came about 10 minutes after we reached Wakad ]
Halt Time: 7.55 am
Resume Time: 8.05 am
Odometer Reading: 23302.3



Breakfast - Shivral [ Nav, Arpan and myself had a decent breakfast at the Reliance A1 plaza, hence on referred to as A1 ]
Halt Time: 8.45 am
Resume Time: 9.15 am
Odometer Reading: 23352.0 *



Butt Break - Karad ** [ Another 5 minute stretch break ]
Halt Time: 10.05 am
Resume Time: 10.20 am
Odometer Reading: 23427.6



Butt Break - Kolhapur [ 5 minutes again, from now on, all BB's are 5 minutes long, unless specified ]
Halt time: 11.05 am
Resume Time: 11.10 am
Odometer Reading: 23500.6



Lunch Break - Dharwad [ Almost Dharwad, A1 plaza, about a km from the bypass, called Hotel Swagat, next to a BP Petrol Pump. ]
Halt Time: 1.50 pm
Resume Time: 2.10 pm
Odometer Reading: 23693.9




Tea Break - Rannibenur [ the A1 plaza at Rannibenur itself. ]
Halt Time: 4.45 pm
Resume Time: 5.05 pm
Odometer Reading: 23845.1



Dinner - Chitradurg [ A1 Plaza just after Chitradurg ]
Halt Time: 7.30 pm
Resume Time: 8.15 pm
Odometer Reading: 23951.3



Butt Break - [ for 5 minutes, next to a petrol pump. After following a car for quite a few km's, we decided to take a break ]
Halt Time: 9.25 pm
Resume Time: 9.30 pm
Odometer Reading: 24033.1




Off Roading : At Tumkur [ It was about 10.15, and we thought, it wouldn't make sense to get into banglore proper, as we would be spending another 700 bucks for the room which we would use only for 6 hours! ]
Halt Time: 10.15 pm ***
Odometer Reading: 24075.0



End of Day's Ride: Tumkur proper [ Hote Woodlands, we got lost, found one lodge to be closed, had to go to another one, and finally reached Woodlands ]
Halt Time: 11.15 pm
Odometer Reading: 24094.4




Total Kilometers Covered : 24094.4 - 23100.0 = 994 kms****
Total Time [ including breaks ] = 4.30 am to 10.15 pm = 17 hours 45 minutes
Total Time in Breaks = 155 minutes = 2 hours 35 minutes

Total Time on Bike = 1065 - 155 = 910 minutes = 15 hours 10 minutes
Average Speed = 994 / 15.16 = 65.57 kms/hr

Date: 19th December



Departure - Tumkur [ We headed off for Banglore Proper ]
Start Time: 6.15 am



Halt - Banglore, Jayanagar, 4th Block. [ Our hotel was Pai Vijay ]
Halt Time: 8.10 am
Odometer Reading: 24172.4




Total Kilometers through whole trip [ Bombay to Banglore ] = 24172.4 - 23100.0 = 1072.4 kms*****
Total Time = 115 + 1065 = 1180 minutes = 19 hours 40 minutes
Total time in Breaks = 2 hours 35 minutes
Total time on Bike = 17 hours 5 minutes








Footnotes:

All timings are overalled, or rounded off. eg. 10.03 am = 10.05 am

The time we spent sleeping at Woodlands has not been added. Which is 11.15 pm on 18th to 6.15 am on 19th, which equates to 7 hours.

* - Didn't exactly note the km's, but its the approx distance from Wakad to Shivral. Doesn't make a difference in the end of the day odometer reading.

** - Karad, had a good detour, and we had to ask for directions and so on, so we lost another 15 minuts. So shall add that 15 minutes in the butt break.

*** - We got off the highway here, into Tumkur proper, to get into a Lodge called Woodlands. It took us about one hour to find a lodge to stay for the night.

**** - Arpan's Distance Covered will be 12 kilometers more, as he stay at Kandivili, and He rode down from his house, to Mine at Sakinaka, which is roughly 12 kilometers. On Day 1 , total distance coverd by him will be 1006 kms.

***** - Arpan's Total Kilometers done = 1084.4 kms. Everything else remains same.
 

arpan

Member
BOM-Dharwad is 4 lane.(594km approx)
Dharwad-chitradurg is 2 lane with lotsa and lotsa diversions(including some into the towns!) and bad bumps and some patches of loose gravel and sand inplace of roads(251km approx)
Chitradurga - BLR is 4 lane(205 km approx)
the dharwad -chitradurga section is a bit tiring..but otherwise roads are silky smooth and the fastest of indian bikes would feel underpowered.
 

Salil

Super Moderator
Staff member
Good triplog...
Now the obvious question: Pics?

How was the scenery like. Did you come across some nice ones? Something to offer for a photographer ?
 

nav75

Banned
arpan said:
Meet up - Wakad [ Met Nav here, he came about 10 minutes after we reached Wakad ]
Halt Time: 7.55 am
Resume Time: 8.05 am
Odometer Reading: 23302.3

Breakfast - Shivral [ Nav, Arpan and myself had a decent breakfast at the Reliance A1 plaza, hence on referred to as A1 ]
Halt Time: 8.45 am
Resume Time: 9.15 am
Odometer Reading: 23352.0 *
Hey so we guys did some 50km's in 40min's (75km/hr) including a small, splash 'n' dash fuel stop. Not bad :)

So when are the pics gonna be uploaded? Or you didn't put your new "S3 IS" to good use during the trip? :wink:
 

arpan

Member
where was the time to remove the camera man...
had packed it in my backpack!
Alok(co-pilot) has taken a few snaps..will post them...
Yeah Wakad-shivral was nice and fast!
 
Top